MathSciNet Relay Station
MathSciNet bibliographic data
MR866262 76S05 (35K55 76F99)
Esteban, Juan R.; Vázquez, Juan L. On the equation of turbulent filtration in one-dimensional porous media. Nonlinear Anal. 10 (1986), no. 11, 1303–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement